Although the Biden administration is pushing for the Title 42 policy to end, the White House announced on Thursday that any person, no matter their country of origin, must show that they have received the COVID-19 shot. This includes coming by land and ferry at both the Mexican and Canadian border. While the Democrats continue to wage their war against the coronavirus and push a drug that has proven to have little benefits, neither the White House or the Democrats want to discuss the numerous side effects that have been reported after taking the supposed miracle vaccine. Even government agencies like the FDA and CDC, not to mention the mainstream media, have all decided to turn a blind eye.
Due to the COVID-19 pandemic, the internet has been bombarded with people recounting their stories of happiness and relatively good health until they followed the government’s advice and took the jab. But in the video, which is featured below, embalmer Richard Hirschman shows how he has seen blood clots in 40% of the cases he has. It should be noted that the man Hirschman was working on died after receiving the COVID-19 drug.
Go Ad-Free, Get Exclusive Shows and Content, Go Premium Today - $1 Trial
MORE NEWS: Artificial Intelligence Vs Human Experience | Rockefeller & Bilderberg | ChatGPT Or A Kissinger Bot [VIDEO]
While unsettling to watch, this isn’t a new thing, given back in August of 2021, BBC radio presenter Lisa Shaw unexpectedly died at the age of 44. Her death, ruled by a coroner, was due to the complications she had received from the AstraZeneca COVID-19 drug.
According to the University of Utah, “A blood clot is a collection of blood cells and coagulation proteins that clump together, forming a gel-like substance in the blood system that can obstruct blood flow. Blood clots are often triggered by certain events such as injuries, surgeries, or infections.”
The university went on to try and place the blame for the increased rate of blood clots on COVID-19, but they added, “Since the beginning of the COVID-19 pandemic, blood clotting has been identified as a side effect of SARS-CoV-2 and later as an extremely rare side effect of some COVID-19 vaccines.”
Looking deeper into the connection between the blood clots and the COVID-19 drug, the college stated, “Some COVID-19 vaccines are associated with an extremely rare syndrome known as vaccine-induced thrombotic thrombocytopenia (VITT). It was discovered in March 2021 in connection to the AstraZeneca COVID-19 vaccine and then later with the Johnson & Johnson COVID-19 vaccine. In rare cases, antibodies that the body produces as a side effect of the vaccine lead to uncontrolled activation of platelets. This causes both low platelet counts and blood clots to form in unusual areas. VITT is not associated with the Moderna or Pfizer-BioNTech mRNA vaccines.”
Symptoms commonly found from people suffering VITT include, “Severe or persistent headaches, Chest pain, Trouble breathing, Leg swelling/pain, Severe abdominal pain, Confusion, Vision changes, and Seizures.”
The opinions expressed by contributors and/or content partners are their own and do not necessarily reflect the views of Red Voice Media. Contact us for guidelines on submitting your own commentary. Red Voice Media would like to make a point of clarification on why we do not refer to any shot related to COVID-19 as a "vaccine." According to the CDC, the definition of a vaccine necessitates that said vaccine have a lasting effect of at least one year in preventing the contraction of the virus or disease it's intended to fight. Because all of the COVID-19 shots thus far available have barely offered six months of protection, and even then not absolute, Red Voice Media has made the decision hereafter to no longer refer to the Pfizer, Moderna, or Johnson & Johnson substances as vaccinations.
Join the Discussion
COMMENTS POLICY: We have no tolerance for messages of violence, racism, vulgarity, obscenity or other such discourteous behavior. Thank you for contributing to a respectful and useful online dialogue.
Thank you so much for sharing this information and it’s real form. I know there are people who are unable to see this but it’s imperative that those of us who can tolerate it can see it
This is partially how my Mom died. She had major clotting, so they were pumping her full of anti coagulants. She was black and blue. Finally got her out of hospital only to die slowly in her home on hospice. Kidneys shut down, When she passed, she looked like an AIDS patient. Don’t tell me Moderna or Pfizer Biontech aren’t associated with this nightmare…she had Moderna. I’ve lost 13 friends or family at this point from the vaccine. Pfizer and Moderna are what they took. This is sickening. Evil.
God’s Judgment is coming for everyone of us. Best call out to Jesus, Repent and ask Him to put your dirty deeds under the Blood of the Lamb. He did mine.
Remember: Everyone dies.
First, please accept my deep condolences 🙏 for your loss of your Mom & all your other friends & family.. & you are right, this is Evil, pure Evil for what “they” are doing with these shots… these shots are bioweapons, there’s just no getting around it! This video was so difficult to watch 🥺 and this is so unbelievably sickening! And to think these huge clot things are forming inside so many people who have taken these godforsaken evil jabs! It’s difficult to believe it’s really happening, but it is! God Bless you Paula, and God’s blessings to you too Stew and to all your staff.. thank you Stew for all you do.. praying 🙏 for you all!